Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Lymph nodes/Possible Malignancy/colonoscopy


[Su...]

Recommended Posts

I have been having bowel  problems (alternating bloody diarrhea and constipation) for several months along with severe tightness in muscles and upper back. For longer period of time been having black tarry stools. I attributed the increased muscle tightness and bowel problems to recent updose. However, an MRI of my sacrum and pelvis (for back pain) showed numerous abnormal lymph nodes, .8 cm, outside my colon with “concern for malignancy”.

 

Has anyone had abnormal lymph node findings that were withdrawal related?

 

I’ve been hesitant to do colonoscopy bc that’s how my back was originally injured, and it’s had me nearly bedridden as it is. Also, concerned about colonoscopy med. I’m not doing well as it is holding.

 

Anyone else had to undergo colonoscopy or cancer screenings while in tolerance/wd?

 

Thanks,

Sun

 

 

Link to comment
Share on other sites

I'm sorry to hear about what you're going through, this has to be causing you a great deal of stress!  I hope you'll do whatever tests you need to do to resolve this, I understand you had a bad experience before but this sounds serious enough to see it through. 

 

Many members have had colonoscopies, they usually ask for a non benzo for sedation and report feeling just fine.  Some even agree to the use of Versed the most common sedative and have come through just fine.

 

I've not read any members mention having abnormal lymph nodes related to withdrawal.  Please get this checked out, okay?

Link to comment
Share on other sites

For the sedation, propofol can be used. It is a sedative and amnesic (don't remember ) frequently used as an induction agent for general anesthesia. The propofol itself is generally short acting. I'm drug sensitive and have had it for a procedure. A little more groggy than others, but woke without a hangover or long lasting effects.

 

I encourage you with that history to go ahead and do the colonoscopy. I understand why you're hesitant, but not knowing could delay necessary treatment. Better to investigate than wind up suddenly in the ER with a big event.

 

Do be sure and write out your drug WD history so that you can show it to all care givers. Keep a copy at the bedside so you can literally show the staff.  Sometimes their listening skills are not so good.

 

Please keep the forum posted on your progress. God's speed.

Link to comment
Share on other sites

Pamster and Hothot,

 

Thanks so much for your support and feedback. I was hoping lymph node enlargement may be part of benzo belly. I know I’ve read of lymph node swelling in other parts of body.

 

I meet with oncologist next week. I’m sure he will want colonoscopy. My GI doc does use Prop.

 

I’ve been bedbound for over half the day so it’s been a real struggle trying to hold in tolerance to deal with this. I guess life marches on despite benzo wd!! 💜

Link to comment
Share on other sites

×
×
  • Create New...